| Model Number |
1550300-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
04/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported patient effect(s) of atrial arrhythmias is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2020 the patient had a 2.5x38 mm, 3.00x38 mm and a 3.50x12 mm xience sierra stent implanted.The patient was discharged and returned on (b)(6) 2020 for paraxysmal atrial fibrillation.Treatment was not specified and final patient outcome is unknown.No additional information was provided.
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.